Volume 22, Number 2, April-June 2016
|Page(s)||500 - 518|
|Published online||10 March 2016|
Department of Mathematics, University of Padova,
via Trieste 63, 35121
2 Department of Mathematics, currently at Department of Statistical Sciences, University of Padova, via C. Battisti 241, 35121 Padova, Italy
3 Department of Mathematics, current address Via Podgora 107, 30172, Mestre ( VE), Italy
Received: 26 May 2014
Revised: 11 February 2015
We consider stochastic control systems affected by a fast mean reverting volatility Y(t) driven by a pure jump Lévy process. Motivated by a large literature on financial models, we assume that Y(t) evolves at a faster time scale t/ϵ than the assets, and we study the asymptotics as ϵ → 0. This is a singular perturbation problem that we study mostly by PDE methods within the theory of viscosity solutions.
Mathematics Subject Classification: 93C70 / 49L25 / 35R09 / 91B28
Key words: Singular perturbations / stochastic volatility / jump processes / viscosity solutions / Hamilton–Jacobi–Bellman equations / portfolio optimization
Partially supported by the Fondazione CaRiPaRo Project “Nonlinear Partial Differential Equations: models, analysis, and control-theoretic problems” and the European Project Marie Curie ITN “SADCO – Sensitivity Analysis for Deterministic Controller Design”.
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.